Discussions By Condition: Urinary conditions

Painful pee two weeks after finishing antibiotics

Posted In: Urinary conditions 0 Replies
  • Posted By: Anonymous
  • December 17, 2010
  • 07:14 PM

I'm a 18yr old female, and 3 weeks ago I started having all the symptoms of cystitis. I couldn't get to the drs as it was the weekend, the pharmacist gave cystitis relief cranberry sachets which only made me puke and I ended up seeing emergency GP as it was so painful. I was given antibiotics, which seemed to help, but two weeks after finishing the course I'm still having the pain and burning sensations. I'm downing loads of water, and I'm not sexually active. This is really ruining the run up to Christmas for me, and I feel like crying all the time. I feel uncomfortable down there constantly, and when I pass water its only tiny amounts and very painful. There isn't blood in my urine, but I was also on my period last week which makes it hard to tell and worse. Getting an appointment is a nightmare but I'm going to see my GP Monday, but I desperately need advice on at least relieving the symptoms. I had three water infections as a child, this is the first since I was 13. If somebody has any advice I would be so grateful.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?